# SDR 9621459990

- Difficulty date: October 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8950E
- Make and model: Doug DC-9-31
- Aircraft serial: 47186
- System (JASC): 2460 · DC Power Distribution System
- Part: Terminal Block
- Condition: Shorted
- Location: Cabin
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING LANDING, FLIGHT ATTENDANT OBSERVED SPARKS COMING FROM OVEN TIMER AREA.  COCKPIT CREW SMELLED AN ELECTRICAL BURNING SMELL.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND TERMINAL STUD SHORTED AT S3-25 TERMINAL BLOCK IN OVERHEAD COMPANIONWAY.  REPLACED TERMINAL BLOCK AND INSTALLED NEW TERMINAL STRIP.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
